# SDR P5CA9701408

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Worn
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON (DOGHOUSE) ASSY FWD MOUNT BRACKET WORN.  REMOVED AND REPLACED BRACKET PER BOEING SRM 51-10-01.
